Volume 12, Numbers 1 & 2 / March/June , Pages 1-155
Higher-Order Terms in Bivariate Returns to International Stock Market Indices
Multinational Finance Journal, 2008, vol. 12, no. 1/2, pp. 127-155
Kirt C. Butler , Michigan State University, U.S.A.    Corresponding Author
Katsushi Okada , Michigan State University, U.S.A.

This article documents the stochastic properties of bivariate returns to international stock market indices. In particular, the article searches for the best fit among a class of higher-order VARMA(u,v)-EGARCH(p,q) models with normal errors and a constant conditional correlation using MSCI domestic and world-ex-domestic index pairs for the Emu, Japan, the United Kingdom, and the United States. Although a first-order VAR or VMA specification is sufficient to accommodate the conditional means, second-order EGARCH terms are necessary in two of the four bivariate series

Keywords : higher-order; bivariate; international diversification; EGARCH; VARMA
View in Bib TeX Format      View Cite Format 1      View Cite Format 2